按条件检索“214”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
201. The Vertex PI and Szeged Indices of Chain Graphs (vol 68, pg 349, 2012) SCOPUS SCOPUS SCIE

作者:Luo, Zhaoyang; Wu, Jianliang

作者机构:[Luo, Zhaoyang; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.

来源:MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY,2013,Vol.70,Issue.1,467-470

资源类型:期刊论文

WOS:000325443000033

202. Static Output Feedback Stabilization for Nonlinear Discrete-Time Singular Markov Jump Systems CPCI-S

作者:Chen Naixun; Zhang Jun; Ma Shuping

作者机构:[Chen Naixun] Shandong Xietong Commun Technol Ltd Co, Jinan 250002, Peoples R China.; [Zhang Jun; Ma Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:32nd Chinese Control Conference (CCC)

会议日期:JUL 26-28, 2013

来源:2013 32ND CHINESE CONTROL CONFERENCE (CCC),2013691-695

资源类型:会议论文

WOS:000393046000128

203. Continuous-Time Mean-Variance Portfolio Selection with Random Horizon EI SCOPUS SCIE SSCI

作者:Zhiyong Yu

作者机构:[Yu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Applied mathematics and optimization,APPLIED MATHEMATICS AND OPTIMIZATION,2013,Vol.68,Issue.3,333-359

WOS被引数:4

资源类型:期刊论文

WOS:000327403200002

204. A strong law of large numbers for non-additive probabilities CPCI-S EI SCOPUS SCIE

作者:Zengjing Chen;Panyu Wu;Baoming Li

作者机构:[Chen, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Financial Engineering, Ajou University, Suwon 443749, South Korea;[ Wu, P] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, B] School of Public Policy and Management, Tsinghua University, Beijing 100084, China

会议名称:International Conference on Nonlinear Mathematics for Uncertainty and its Applications (NLMUA)

会议日期:SEP 07-09, 2011

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.3,365-377

WOS被引数:18

资源类型:会议论文;期刊论文

WOS:000316166200003

205. A CHARACTERISTIC FINITE ELEMENT METHOD FOR CONSTRAINED CONVECTION-DIFFUSION-REACTION OPTIMAL CONTROL PROBLEMS SCOPUS SCIE

作者:Hongfei Fu[1];Hongxing Rui[2];Hui Guo[1]

作者机构:[Hongfei Fu;Hui Guo]Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China.;[Hongxing Rui]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,Vol.31,Issue.1,88-106

资源类型:期刊论文

WOS:000322499400006

206. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

207. A new class of fuzzy implications derived from generalized h-generators EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.224,63-92

WOS被引数:8

资源类型:期刊论文

WOS:000320142600005

208. Variable selection and parameter estimation for partially linear models via Dantzig selector SCOPUS SCIE

作者:Li, F.;Lin, L.;Su, Y.

作者机构:[Li, F] Zhengzhou Institute of Aeronautical Industry Management, Zhengzhou, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Su, Y] School of Mathematics, Qufu Normal University, Qufu, China

来源:Metrika: International Journal for Theoretical and Applied Statistics,METRIKA,2013,Vol.76,Issue.2,225-238

WOS被引数:1

资源类型:期刊论文

WOS:000314052300005

209. On the Expected Discounted Penalty Function for a Markov Regime-Switching Insurance Risk Model with Stochastic Premium Income SCOPUS SCIE

作者:Yu, Wenguang

作者机构:[Yu, Wenguang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Wenguang] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000316144400001

210. An expanded mixed finite element method for Sobolev equation SCOPUS SCIE

作者:Li, N.;Gao, F.;Zhang, T.

作者机构:[Li, N] Basic Subject Department, Shandong Women's University, Jinan, Shandong 250300, China;[ Gao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, T] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2013,Vol.15,Issue.3,534-543

WOS被引数:2

资源类型:期刊论文

WOS:000315700100013

211. Terminal-Dependent Statistical Inference for the Integral Form of FBSDE SCOPUS SCIE SSCI

作者:Zhang, Qi

作者机构:[Zhang, Qi] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Qi] Qingdao Univ, Coll Math, Qingdao 266071, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000326750600001

212. The linear arboricity of planar graphs without adjacent 4-cycles SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang

作者机构:[Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,143-153

WOS被引数:1

资源类型:期刊论文

WOS:000320892500014

213. A new weighted upwind finite volume element method based on non-standard covolume for time-dependent convection-diffusion problems EI SCOPUS SCIE

作者:Fuzheng Gao;Dong Liang

作者机构:[Gao, F] School of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Liang, D] Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, ON M3J 1P3, Canada

来源:International Journal for Numerical Methods in Fluids,INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS,2013,Vol.73,Issue.11,953-975

WOS被引数:1

资源类型:期刊论文

WOS:000326505000002

214. Value Sharing Results for q-Shifts Difference Polynomials SCOPUS SCIE

作者:Liu, Yong; Cao, Yinhong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.; [Cao, Yinhong] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000320273800001

共 11 页, 214 条记录

TOP